# SDR SWIA201440340

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 831 BZ CRACKED AT ATTACH HOLE.  REPAIRED COCKPIT PANEL IAW EA,
